MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA VAR NC SIZE 4; PROSTHESIS, HIP

ZIMMER BIOMET, INC. AVENIR CMPL HA VAR NC SIZE 4; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: belgium.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the package damaged on avenir complete stem.Product still in package.Intern package sterile.First package not sterile paper box of the stem was closed.It had been folded over and was no longer sterile.Procedure finished with another avenir complete stem with the same size.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4 expiration date; g3; h2; h3; h6 visual evaluation of the provided photos found the tyvek seal of the outer sterile blister is peeled back.Adhesive residue is present indicating the package was sealed during manufacturing.The sterility or breach thereof, cannot be determined as evaluation of the inner packaging is needed to confirm.Device history record was reviewed and no discrepancies were found.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d9; g3; h2; h3; h6 h6: remove type of investigation code 4114 ¿ device not returned visual evaluation of the returned product found the corner of the tyvek is pulled back.Adhesive residue is present.Sterility has not been breached.The additional information does not change the results of the previous investigation if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
AVENIR CMPL HA VAR NC SIZE 4
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13110227
Report Number0001822565-2021-03688
Device Sequence Number3536860
Product Code LZO
UDI-Device Identifier00889024508903
UDI-Public(01)00889024508903(17)251231(10)3056056
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberN/A
Device Catalogue Number574103040
Device Lot Number3056056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer04/06/2022
06/13/2022
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date04/08/2022
06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown